

## Oregon Invasive Species Council Agenda

(vers: 8/15/23)

## **OVERVIEW**

Local Information Forum: August 15 | 10am - 4pm

Location:

Deschutes National Forest Supervisor's Office, Deschutes Market Road Bend, OR 97701 Map to Location - <u>Here</u>

\*\*Informal No-Host Social Hour following meeting at 10 Barrel Brewing East Side 62950 NE 18th St Bend, OR 97701 [map] (~5 min drive from meeting location; ~5 min from Red Lion; 10 min from Best Western)

Oregon Invasive Species Council Business Meeting: August 16 | 9am-1pm

Location:

Deschutes National Forest Supervisor's Office, Deschutes Market Road Bend, OR 97701 Map to Location - <u>Here</u>

Oregon Invasive Species Council Field Site Tour: August 16 | 1:30pm - 4:00pm\* Location:

1:30 PM: Sawyer Park, Bend - YellowFlag Iris history, survey, treatment [map] 3:00 PM: Camp Sherman - Ribbongrass and Yellowflag Iris success [map]

\* Weather forecast is predicting HOT weather during our field site tours. Please bring extra water, sun protection, etc. and be flexible in case we need to make last minute changes













## Microsoft Teams Remote Access (choose either computer audio -or- dial-in by phone):

Please visit & join the meeting space from your computer, tablet, or smartphone. Join on your computer, mobile app or room device

Click here to join the meeting

Meeting ID: 218 221 416 613

Passcode: DqGw6u

Download Teams | Join on the web

You can also dial in using your phone.

United States: +1 469-998-2286,,291311034#

Phone Conference ID: 291 311 034#

Local Information Forum: 08/15/23 | Time: 10 AM - 4 PM

9:45 AM	Check in and coffee
10:00 AM	Open Meeting & Introductions (Glenn Dolphin, 2023 OISC Chair, <i>Oregon Marine Board</i> )
10:10 AM	Welcome (USFS/USFWS invited)
10:15 AM	Deschutes County Noxious Weed Program (Kevin Moriarty, <i>Deschutes County)</i>
10:45 AM	Eurasian Watermilfoil Past, Present and ? (Bill Reynolds, <i>Confederated Tribes of the Warm Springs)</i>
11:15 AM	Overview of Tenmile Lake Permanent Boat Wash Station Demonstration Project (Glenn Dolphin, <i>Oregon Marine Board</i> )
11:45 AM	BREAK (15 minutes)
12:00 PM	<ul> <li>Working Lunch:</li> <li>(remote) OISC HUB Updates (Alex Staunch, Mosaic Ecology, LLC)</li> <li>(remote) Including Invasive Species Impacts to First Foods and Native Plants in the OISC HUB (Cheryl Shippentower, Confederated Tribes of the Umatilla Indian Reservation)</li> </ul>
12:45 PM	(remote) Oregon Rangeland Monitoring: Local partners working together to assess landscape scale restoration effectiveness (Jackie Cupples, <i>USFWS</i> )
1:15 PM	Bullfrog control on the Little Deschutes River (Jodi Wilmouth, 3 Rivers Environmental)













1:45 PM	Transboundary Feral Swine Working Group (Heidi McMaster, <i>Reclamation</i> )
2:15 PM	BREAK (15 minutes)
2:30 PM	Metolius Invasion (Maret Pajutee and Beth Johnson, USDA FS, Sisters Ranger District)
3:00 PM	Dreissenid Mussel Sampling in Oregon (Ashley Newcomb, <i>PSU Center for Lakes and Reservoirs</i> )
3:30 PM	Apple Magot Pest Status in Oregon (Todd Adams, <i>Oregon Department of Agriculture</i> )
4:00 PM	Close

## Business Meeting: 08/16/23 | Time: 9 AM - 1:00 PM

8:45 AM	Check in, coffee and light breakfast snacks
9:00 AM	Call to order; Welcome, Introductions, and New Member Introduction: Crister LaBrecque, Restoration Project Manager, Tillamook Estuaries Partnership (Glenn Dolphin, 2023 Chair, <i>Oregon Marine Board</i> )
9:15 AM	May 2023 Meeting Minutes (Glenn Dolphin, 2023 OISC Chair)  • See Meeting Materials: Draft May 2023 Meeting Minutes
9:20 AM	OISC Coordinator Recap: May 2023 action update (Robyn Draheim - Samara Group)
9:30 AM	Budget/Funding Update (Glenn Dolphin, 2023 OISC Chair)  • See Meeting Materials: ODA Budget Report
9:45 AM	Committee Updates:  — Budget/Finance (Rick Boatner, ODFW)  — Communications (Karen Ripley, USDA Forest Service)  — Education & Outreach (Sam Chan, OSU/Sea Grant)  — Governance (Sam Chan, OSU/Sea Grant)  — Legislative (Peter Kenagy, Kenagy Family Farm, Inc.)  — Eastern Oregon Working Group (Glenn Dolphin, OSMB)
10:15 AM	15 min for Committee Q&A, selection, and active brainstorming (remote participant option as well)
10:30 AM	BREAK (10 minutes)













10:40 AM	In depth: OISC Memorandum of Understanding (Sam Chan - <i>OSU/Sea Grant</i> )  • See Meeting Materials: OISC Memorandum of Understanding
10:55 AM	Discovery and removal of mystery snails in a Corvallis lake (Rainey Campbell, Sam Chan - OSU and Rick Boatner - ODFW)
11:05 AM	State Plan updates: Oregon ANS Plan, Green Crab Management Plan (Cat deRivera - Portland State University)
11:15 AM	Member Term Limits & November Nominations (Glenn Dolphin - OSMB)
11:30 AM	Fall/Winter Meeting (Glenn Dolphin - <i>OSMB</i> )
11:45 AM	BREAK (15 minutes)
12:00 PM	Working Lunch: Round Table OISC Member Updates (2-5 min each, slides are unnecessary but you may bring handouts or supplementary materials to share additional information.)
12:45 PM	Open: Public Comment
1:00 PM	Close

Field Site Tour: 1:30 PM - 4 PM

- · 1:30 PM: Sawyer Park, Bend, OR [map]
  - o YellowFlag Iris history, survey, treatment Dan Son/Dan Sherwin
  - o Local politics / community involvement
- · 3:00 PM: Camp Sherman, OR [map]
  - o Ribbongrass and Yellowflag Iris success (an 8-year journey) Mike Crumrine / Dan Son
  - o Potable Water Buffers Mike Crumrine

